# SDR CA110110007

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 39,443 hours
- Engine: Rroyce RB211*
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: FK30859
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

DURING THE INITIAL TAKEOFF ROLL THE NUMBER 1 ENGINE STALLED AND FAILED.  THE CREW REJECTED THE TAKEOFF AT APPROX 5 KNOTS AND TAXIIED BACK TO THE GATE.  NR 1 ENG BORO CARRIED OUT AS PER AMM 72-00-00-200-813 - HP 5TH STAGE HAD APPROX 30 BLADES WITH TIP CURL - IN ALLOWABLE LIMITS - ENG ADVISED - A/C SERV FOR FLIGHT, GRD RUN CARRIED OUT AS PER FLEET PROP ENG INSTR WITH NO FAULT.
